# SDR ABXA20140904297

- Difficulty date: September 4, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T205510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1197 RT INNER ROLLER ASSEMBLY MOUNTING BOLT NUTPLATES HAVE CORROSION BETWEEN NUTPLATES & SKIN.  CORRODED L2, PN 452T2055-10.  SN NONE, PART NAME WEB, FS & BS LOCATION ON ACFT STATION 1197.  ACFT WAS GNDED.
